ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2013.2.10526

CN-edge domination in graphs

Alwardi A. , Soner N.D.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 2.
Let \(G=(V,E)\) be a graph. A subset \(D\) of \(V\) is called common neighbourhood  dominating set (CN-dominating set) if for every \(v\in V-D\) there exists a vertex \(u\in D\) such that \(uv\in E(G\)$  and \(|\Gamma(u,v)|\geq1\), where \(|\Gamma(u,v)|\) is the number of common neighbourhood between the vertices\(u\) and \(v\). The minimum cardinality of such CN-dominating set denoted by \(\gamma_{cn}(G)\) and is called common neighbourhood domination number (CN-edge domination).
Keywords: common neighbourhood edge dominating set, common neighbourhood edge domatic number, common neighbourhood edge domination number
Language: English Download the full text  
For citation: Alwardi A., Soner N.D. CN-edge domination in graphs // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 2, pp.12-18. DOI 10.23671/VNC.2013.2.10526

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт